Journal of Graph Theory

Cover image for Journal of Graph Theory

September 1993

Volume 17, Issue 4

Pages fmi–fmi, 443–547

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    1. Masthead (page fmi)

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170401

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    1. On the characterization of path graphs (pages 463–466)

      Huaien Li and Yixun Lin

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170403

    2. Almost all trees share a complete set of immanantal polynomials (pages 467–476)

      Phillip Botti and Russell Merris

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170404

    3. Hexagon-free subgraphs of hypercubes (pages 477–479)

      Marston Conder

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170405

    4. The complete closure of a graph (pages 481–494)

      Ralph Faudree, Odile Favaron, Evelyne Flandrin and Hao Li

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170406

    5. Directed distance in digraphs: Centers and medians (pages 509–521)

      Gary Chartrand, Garry L. Johns, Songlin Tian and Steven J. Winters

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170408

    6. On minors of graphs with at least 3n −4 edges (pages 523–529)

      M. Khalifat, Themistocles Politof and A. Satyanarayana

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170409

    7. Equitable labelings of cycles (pages 531–547)

      Jerzy Wojciechowski

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190170410

SEARCH

SEARCH BY CITATION